Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Quotients of products of curves, new surfaces with pg=0 and their fundamental groups

Title data

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz ; Pignatelli, Roberto:
Quotients of products of curves, new surfaces with pg=0 and their fundamental groups.
In: American Journal of Mathematics. Vol. 134 (2012) Issue 4 . - pp. 993-1049.
ISSN 0002-9327
DOI: https://doi.org/10.1353/ajm.2012.0029

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14J29 (14J10)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 12:19
Last Modified: 21 Jun 2021 10:57
URI: https://eref.uni-bayreuth.de/id/eprint/65828